Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

korey

Veteran Member
  • Total Reviews

    0
  • Content Count

    114
  • Joined

  • Last visited

Community Reputation

0 Neutral

About korey

  • Rank
    Member
  1. I use the Eucerin Redness Relief products (cleanser, moisturizer, and tone-perfecting spot treater). I'm a guy. The results, especially from the moisturizer and spot treater, are amazing. If not for acne, I would have fair skin. This Eucerin stuff makes my skin look more like it should. I occasionally look a little greenish if I apply too much, but that's the way the stuff works - all of the Eucerin Redness Relief products are a light green color. Green is red's complementary color, so they canc
  2. I've been using Retin-A Micro for almost a year now, and it's been very helpful. I plan on attemtping to get Accutane soon, though, so I'll probably discontinue the Retin-A Micro, or use it only to battle the initial breakout.
  3. I was one of the victims of an allergic reaction like easy step spoke of. I broke out in rashes all over my body. It was horrible. I had to stop taking it. It was a shame, too, because it was helping my acne. Minocyline helped moreso, but it gave me stomach problems, so I had to stop taking it. Antibiotics are a bad choice for acne control, in my opinion. They only work while you're taking them, and they can kill off the good bacteria in your body over time. Your body can also get used to them,
  4. Since getting used to RAM, I've become clearer than I've been in years. I still get occasional zits, but they usually go away fairly quickly. I eventually hope to get on Accutane so I won't have to worry with this stuff for the rest of my life (I have naturally bad skin - both of my parents still get breakouts well into their 40s). It's too expensive for me right now, though.
  5. I use a 20g tube of RAM 0.1%, and it lasts me about a month per tube. It's normal, as far as I know. When I first started RAM, I ran out of the first tube of it that I had before my next derm appointment was scheduled, so I just went without it for a few weeks and my skin went back to being horrible. At the next appointment, my derm told me that if I ever run out of something then I should just call him and he'd call in a renewed prescription for it. I think that's all you'd have to do. Just ca
  6. My derm prescribed Bactrim DS for me as a last-resort antibiotic. Unfortunately, it made me break out in hives and rashes all over my body, so I had to stop taking it. It did help my acne for a short time, though. Antibiotics don't work well for me. I seem to react badly to them all. I don't know why it would be hard to be prescribed it. If your doctor thinks you need it, s/he'll prescribe it. If you're not responding to other antibiotics, then suggest the Bactrim.
  7. My mom won't let me get on Accutane because it's too expensive. Who knew you could put a price on happiness?
  8. I'm allergic to both mino and sulfa-based antibiotics. On mino, I had gastrointestinal problems. On sulfa antibiotics (Bactrim DS, to be exact), I broke out in rashes all over my body. I'm staying off oral stuff for a while and sticking to the topicals. I'll just have to deal with chest acne and bacne. Oh well.
  9. I think mine is rooted in genetics. Both of my parents have horrible skin, so I guess I'm doomed to have horrible skin, too. Forever. Another thing I've noticed is that I lean on my hands a lot at school (because the subject matter is usually oh-so-exciting! not), and my acne usually forms in the areas I lean on. It's a bad habit.
  10. I'm not sure. I was on minocycline for a few months, and it took care of the inflammation and zits pretty well (along with Retin-A Micro), but it started giving me stomach problems, so I stopped taking it. My derm put me on Clindamycin 1.0% gel since all the oral stuff he's given me caused stomach problems. I've only been on it a week, but I think it's helping some.
  11. I just stopped taking it in the middle of January, and I've already got a few zits again. (
  12. If it says non-comedogenic on the container, then it legally HAS to be. Otherwise, it could be false advertisement, right?
  13. I noticed it within the first week I was on doxy, but I was on mino for a couple of months before I started noticing the problems with digestion. Doxy is stronger, so that makes sense.
  14. I had to stop taking both doxycycline and minocycline because they screwed with my stomach. Doxy gave me incredible stomach pains. Mino made it hard for me to digest food. I suspect the mino was killing off stomach and intestine bacteria, which is why it was so hard to digest food. I've been on oral antibiotics for almost a year, which is bad because I've probably become more resistant to antibiotics (so next time I'm sick with a bacterial infection, it'll take longer to heal, I think). I'm glad
  15. The only thing I know of that speeds up the cell shedding process is a retinoid, such as Retin-A Micro, which is what I use. It's Rx, though, and it takes time to get used to, so this reply probably wasn't worth anything.
×